

## Mid-Ohio Sports Car Course - IMSA

Lexington, OH.

September 24-26, 2020

# Global Mazda MX-5 Cup Registration

**Thurs.** 9/24 12:00 pm – 4:00 pm **Fri.** 9/25 6:00 am – 3:00 pm **Sat.** 9/26 6:00 am – 8:00 am **Sun.** 9/27 No GMX-5 Cup Registration

**Location:** 

Registration building Gate #3 entrance.

### Global Mazda MX-5 Cup Meetings

Mandatory Driver/Crew Chief Meeting

**Thurs.** 9/24 **Time:** 3:00 pm

 $\underline{\textbf{Location:}} \ \mathsf{Virtual-Call} \ \mathsf{in} \ \mathsf{Information} \ \mathsf{to}$ 

follow

No Drivers autograph sessions until further

notice

## Global Mazda MX-5 Cup Technical Inspection

**Thurs.** 9/24 10:00 am – 11:30 am

1:00 pm - 4:00 pm

**Fri.** 9/25 9:00 am - 11:30 am

1:30 pm - 3:30 pm

Tire Scanning 10:30 pm - please have tires ready

**Sat.** 9/26 7:30 am - 8:30 am

Tires Scanned on Pre-grid prior to race #2

#### Revised Schedule As of 9/24/20

#### Thursday September 24, 2020

8:00 am (Transporter Load-in - Global Mazda MX-5 Cup)

\*Teams must not open/unload transporters until the paddock load-in is complete

3:00 pm Virtual Driver / Crew Chief Meeting – Call in information will be emailed

4:20 pm - 4:50 pm Practice #1 - Global Mazda MX-5 Cup presented by BFGoodrich Tires (30)

5:00 pm - 7:00 pm TRACK WALK - Walk Only

## Friday September 25, 2020

8:00 am -8:30 am Practice #2 - Global Mazda MX-5 Cup presented by BFGoodrich Tires (30)

8:45 am - 9:30 am PRACTICE #1 - PROTOTYPE CHALLENGE 9:45 am - 10:30 am PRACTICE #1 - PORSCHE GT3 CUP 10:45 am - 11:45 am PRACTICE #1 - MICHELIN CHALLENGE

12:00 pm - 12:20 pm Qualifying - Global Mazda MX-5 Cup presented by BFGoodrich Tires (20)

12:20 pm - 1:20 pm Lunch

1:20 pm - 1:50 pm PRACTICE #2 - PROTOTYPE CHALLENGE 2:05 pm - 2:35 pm PRACTICE #2 - PORSCHE GT3 CUP 2:50 pm - 3:50 pm PRACTICE #2 - MICHELIN CHALLENGE

4:05 pm - 4:50 pm Race #1 - Global Mazda MX-5 Cup presented by BFGoodrich Tires (45)

4:50 pm FALSE GRID CLOSED - PROTOTYPE CHALLENGE

5:05 pm - 5:20 pm QUALIFYING - PROTOTYPE CHALLENGE

5:20 pm FALSE GRID CLOSED - GT3 CUP

5:35 pm - 5:50 pm QUALIFYING - PORSCHE GT3 CUP

6:10 pm - 7:10 pm Practice #1 - WeatherTech Championship (All Classes)







#### Saturday September 26, 2020

8:00 am - 8:15 am QUALIFYING - MICHELIN CHALLENGE TCR 8:20 am - 8:35 am QUALIFYING - MICHELIN CHALLENGE GS

8:50 am - 9:35 am Race #2 - Global Mazda MX-5 Cup presented by BFGoodrich Tires - (45)

9:20 am FALSE GRID CLOSED - GT3 CUP 9:45 am - 9:50 am PRE-RACE - PORSCHE GT3 CUP

9:50 am - 10:35 am RACE #1 - PORSCHE GT3 CUP - 45 MINUTES

10:55 am -12:10 pm Practice #2 - WeatherTech Championship (Restricted As Below)
10:55 am -11:25 am Practice #2 - WeatherTech Championship (GTD Silver/Bronze only)

11:10 am -12:10 pm Practice #2 - WeatherTech Championship (DPi/GTLM)
11:25 am -11:55 am Practice #2 - WeatherTech Championship (GTD All Drivers)
1:10 pm - 1:20 pm PRE-RACE - FORMATION LAPS - MICHELIN CHALLENGE

1:20 pm - 3:20 pm RACE #1 - FOR THE IMSA MICHELIN PILOT CHALLENGE - 2 HOURS

3:45 pm - 3:50 pm PRE-RACE - PORSCHE GT3 CUP

3:50 pm - 4:35 pm RACE #2 - PORSCHE GT3 CUP - 45 MINUTES

4:30 pm FALSE GRID CLOSED - PROTOTYPE CHALLENGE

4:50 pm - 5:00 pm PRE-RACE - PROTOTYPE CHALLENGE

5:00 pm - 6:45 pm RACE - PROTOTYPE CHALLENGE - 1 HOUR AND 45 MINUTES

#### Sunday September 27, 2020

8:00 am - 8:15 am Qualifying - WeatherTech Championship (GTD)
8:25 am - 8:40 am Qualifying - WeatherTech Championship (GTLM)
8:50 am - 9:05 am Qualifying - WeatherTech Championship (DPi)

8:50 am FALSE GRID CLOSED - GT3 CUP 9:15 am - 9:20 am PRE-RACE - PORSCHE GT3 CUP

9:20 am - 10:05 am RACE #3 - PORSCHE GT3 CUP - 45 MINUTES

9:40 am - 10:25 am Lunch / Pre-Race

9:45 am -10:15 am PRE-RACE - PRE-GRID CARS - PADDOCK - MICHELIN CHALLENGE

10:25 am -10:35 am PRE-RACE - FORMATION LAPS - MICHELIN CHALLENGE

10:35 am -12:35 pm RACE #2 - FOR THE IMSA MICHELIN PILOT CHALLENGE - 2 HOURS

1:10 pm - 2:30 pm WeatherTech Championship Pre-Race / Recon Lap

1:20 pm - 1:50 pm WeatherTech Championship - VIP Open Grid / Fan Walk, Presented By Hagerty - Pit Lane

2:00 pm - 2:10 pm WeatherTech Championship - Formation Laps

2:10 pm - 4:50 pm Race - for the IMSA WeatherTech SportsCar Championship - 2 Hours and 40 Minutes



